# SDR USAA070320

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD ANGLE AT BOTTOM OF FRAME 616R AT S17R HAS CRACK.  REMOVED & INSTALLED DOUBLER PER TR 53-62-01, DEFECT SIZE:  .750 INCH.
